# SDR SWAA2021032652492

- Difficulty date: February 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 BL0 UPPER SIDE CENTER SECTION / REPLACED ANGLE ON FLOOR STRUCTURE LOCATED BS 695 AND BL0 UPPER SIDE CENTER SECTION IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG #273A9110 REV 'A' MATERIAL USED EXTRUSION BAC1490-2707 2024-T3
